# SDR KCSA071078

- Difficulty date: March 23, 2007
- Submitted: March 24, 2007
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 72,658 hours, 19,756 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Structure
- Condition: Worn
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON O/B SIDE STA 180 LOWER SKIRT CORNER WORN AWAY.
